MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DISTAFLO BYPASS GRAFT; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. DISTAFLO BYPASS GRAFT; EPTFE VASCULAR GRAFT
Catalog Number DF5007SC
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical graft implantation procedure, the graft allegedly fell apart while trying to insert into the body.It was further reported that rings on the outside of the graft started uncoiling off the graft, therefore the middle piece of the graft was easily able to collapse.The procedure was complete using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H10: d2b (dyf;dsy), d4 (expiry date: 10/2028).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one distaflo graft received for evaluation.Upon visual evaluation, the sample was noted to have residue throughout.The graft measured approximately 50.7cm from end to end.The graft was cut in end one.Beading detachment was noted from 29.4cm until 33.5cm.Indentations were noted throughout the detached portion of the graft.Beading marks were noted throughout the center of the graft.No functional evaluation was performed due to the nature of the event.Therefore, the investigation is confirmed for the reported beading peeled issue as beading detachment was noted on the graft.A definitive root cause for the reported beading peeled issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3, h6 (method).H11: d2b (dyf, dsy), d4 (unique identifier (udi) #), h6 (result, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
On (b)(6) 2024, a patient underwent a surgical graft implantation procedure using eptfe.It was reported that during a procedure, the graft allegedly fell apart while trying to insert into the body.It was further reported that rings on the outside of the graft started uncoiling off the graft, therefore the middle piece of the graft was easily able to collapse.The procedure was complete using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one distaflo graft received for evaluation.Upon visual evaluation, the sample was noted to have residue throughout.The graft measured approximately 50.7cm from end to end.The graft was cut in end one.Beading detachment was noted from 29.4cm until 33.5cm.Indentations were noted throughout the detached portion of the graft.Beading marks were noted throughout the center of the graft.No functional evaluation was performed due to the nature of the event.Therefore, the investigation is confirmed for the reported beading peeled issue as beading detachment was noted on the graft.A definitive root cause for the reported beading peeled issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g2, g3, h6 (component).Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
DISTAFLO BYPASS GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19927346
Report Number2020394-2024-01179
Device Sequence Number18177977
Product Code DSY
UDI-Device Identifier00801741023514
UDI-Public(01)00801741023514(17)281017(10)VTHX0366
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K983861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDF5007SC
Device Lot NumberVTHX0366
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer10/10/2024
05/08/2026
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date10/30/2024
05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight59 KG